Gary L. Mullen

Articles in Scholarly Journals [Incomplete List]

  1. A note of equivalence classes of matrices over a finite field
    International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 2, pp. 279–287, 1981
  2. Permutation matrices and matrix equivalence over a finite field
    International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 3, pp. 503–512, 1981
  3. Equivalence classes of matrices over a finite field
    International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 3, pp. 487–491, 1979